# SDR ASAA2017102522465

- Difficulty date: October 25, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 38,046 hours, 11,565 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3252
- Condition: Dented
- Location: Bs 500d-500e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED BETWEEN BS 500D AND 500E, STRINGERS 21R AND 22R.  ACFT GROUNDED.   FOUND DENT TO BE CREASED AND OUT OF LIMITS IAW SRM 53-00-01-1A-1, FIG 103.  REPAIRED THE SKIN IAW SRM 53-00-01-2R-3, CAT B.
